# SDR CA141031004

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 2P550
- Condition: Damaged
- Location: Engine
- Part time: 79 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A GROUND RUN FOLLOWING MAINTENANCE, THE REDUCTION GEAR BOX CHIP DETECTOR INDICATION FLAGGED ON THE ENGINE CONDITION PANEL FOR THE RIGHT HAND ENGINE. DURING TROUBLESHOOTING IT WAS DISCOVERED THE ACTUAL DETECTOR THAT WAS FLAGGING WAS THE OIL TANK CHIP DETECTOR. MAINTENANCE REMOVED ENGINE CONDITION PANEL PLUG P1KD AND CHECKED CONTINUITY TO THE RGB CHIP DETECTOR PLUG AND IT INDICATED A SHORT. MAINTENANCE CARRIED OUT A CONTINUITY CHECK OF THE WIRING BY REMOVING CANNON PLUG 2P550 AND CHECKED FOR CONTINUITY TO PIN A OF P19EX AND PIN NN OF 2P550 WHICH INDICATED AN OPEN CIRCUIT, MAINTENANCE REMOVED THE MAIN OIL TANK CHIP DETECTOR AND CHECKED FOR CONTINUITY FROM PIN A OF P20EX TO PIN NN AND INDICATED CONTINUITY. IT WAS VERIFIED THROUGH THE CONTINUITY CHECK THAT PINS AA AND NN OF PLUG 2P550 WERE IN FACT REVERSED. MAINTENANCE COULD NOT SEE ANY WIRE IDENTIFICATION ON THE TWO WIRES TO CONFIRM IF THE WIRES WERE IDENTIFIED CORRECTLY. SEE WIRING DIAGRAM MANUAL CHAPTER 31-63-00. THIS PROBLEM HAS EXISTED SINCE THE AIRCRAFT WAS MANUFACTURED. IT WAS OUR MAINTENANCE DEPARTMENTS FIRST TIME DOING THIS CHECK ON THIS AIRCRAFT. MAINTENANCE REPAIRED THE WIRING BY CORRECTING THE LOCATIONS OF THE PINS IN CANNON PLUG 2P550 AND THE CHIP DETECTORS WERE VERIFIED FOR CORRECT OPERATION.
